# SDR HALA0700298

- Difficulty date: July 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 17,042 hours, 3,293 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: S332T00117
- Part serial: 1865
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5,919 hours, 1,123 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - WHILE STARTING LT ENG N2 REACHED 23 PERCENT AND THEN DECREASED TO 0.  REMOVED AND REPLACED NR 1 STARTER IAW 80-11-01 AND SERVICED, DRIED MOTORED ENG IAW AMM-71-00-00-201, ALL OK.
